On generalized recurrent Kaehlerian manifolds of second order I
Annales Polonici Mathematici, Tome 41 (1983) no. 3, pp. 271-277
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_41_3_271_277,
author = {S. S. Singh},
title = {On generalized recurrent {Kaehlerian} manifolds of second order {I}},
journal = {Annales Polonici Mathematici},
pages = {271--277},
year = {1983},
volume = {41},
number = {3},
doi = {10.4064/ap-41-3-271-277},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-41-3-271-277/}
}
TY - JOUR AU - S. S. Singh TI - On generalized recurrent Kaehlerian manifolds of second order I JO - Annales Polonici Mathematici PY - 1983 SP - 271 EP - 277 VL - 41 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-41-3-271-277/ DO - 10.4064/ap-41-3-271-277 LA - en ID - 10_4064_ap_41_3_271_277 ER -
S. S. Singh. On generalized recurrent Kaehlerian manifolds of second order I. Annales Polonici Mathematici, Tome 41 (1983) no. 3, pp. 271-277. doi: 10.4064/ap-41-3-271-277
Cité par Sources :